I have been diagnosed, by a consultant allergy specialist within the UK, as having severe allergy to the allium family. My syptoms (symptoms) are mainly neurological and respiratory but I have noticed that this last anaphylactic episode has left me with GI symptoms as well. I am inhaltion sensitive making management of this allergy difficult. I carry 4 epipens, anti histamine and steroids at all times. I also take Fexofenadine and Montelukast tablets daily. The reaction seems stronger and quicker to garlic - an anaphylatic reaction and lesser to aloe vera - which only gives me face swelling and redness.
Is there any way to lessen the increasing and debilitating allergic reaction? Someone has suggested hypnosis but I do not think this is a way forward as this seems to be a physiological problem. I am open to suggestions which I will ask my consultant about.
Can anyone out there in the medical community give any help please?
I am a 57 year old professional woman with a medical and psychotherapeutic background.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.